# SDR FDKA200612348

- Difficulty date: December 2, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 45,711 hours, 56,398 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6181 JFK-ALB (1240 PHX LCL).  RUDDER FULL PRESSURE CAUTION AND RUDDER PRESS CAUTION.  MX BLED RUDDER HYDRAULIC SYSTEM.  NO FURTHER DEFECTS NOTED.
